# SDR DALA2015022401643

- Difficulty date: February 23, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 61,025 hours, 43,711 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Pulled
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK, MAINTENANCE FOUND THE L-1 DOOR SLIDE PINS PULLED.  MAINTENANCE R & R THE L-1 DOOR SLIDE.
